# SDR CALA2013100991900

- Difficulty date: October 7, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 58,773 hours, 6,837 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Trim Panel
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP AFT LAVATORY 102 LOOSE.  CONFIRMED ITS TRIM STRIP MISSING & LAMP WORKS NORMAL.   REPLACED MISSING TRIM.
